# SDR 96ZZZX271

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1883M
- Make and model: Cessna 550
- Aircraft serial: 5500674
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gear
- Part number: 08615584
- Condition: Teeth Sheared
- Location: Lt Flap Gearbox
- Component: 556517531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT INDICATED THE FLAPS WOULD NOT FULLY EXTEND AT THE UPPER AIRSPEED LIMITS.  INSPECTION REVEALED THE LEFT FLAP GEARBOX WAS BAD.  GEARBOX WAS DISASSEMBLED AND IT WAS FOUND TO HAVE SHEARED GEAR TEETH.  INSTALLED EXCHANGE GEARBOX.
